MathSciNet Relay Station
MathSciNet bibliographic data
MR3005559 11G05 (11G15)
Clark, Pete L.; Cook, Brian; Stankewicz, James Torsion points on elliptic curves with complex multiplication (with an appendix by Alex Rice). Int. J. Number Theory 9 (2013), no. 2, 447–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement